BOHDAN J. KOSZEWSKI, M.D.; WILLIAM J. REEDY, M.D.; FRANK IWERSON, M.D.
Translumbar aortography has received wide recognition. The introduction of water-soluble contrast media has made it relatively safe, and even high doses of dye seem usually to be well tolerated. A fatality caused by an intra-aortic injection of radiopaque dye is here reported. The incidence of complications in aortography will be reviewed.
The patient, a 68 year old white male, was hospitalized in April, 1956, because of intermittent claudication in the right hip. Six months previously, following a golf match, he had experienced an acute episode of aching, nagging pain in the right hip and the posterior aspect of
Learn more about subscription options.
Register Now for a free account.
KOSZEWSKI BJ, REEDY WJ, IWERSON F. SUDDEN DEATH DUE TO TRANSLUMBAR AORTOGRAPHY(SUDDEN DEATH DUE TO TRANSLUMBAR AORTOGRAPHY*). Ann Intern Med. 1958;48:902–907. doi: 10.7326/0003-4819-48-4-902
Download citation file:
Published: Ann Intern Med. 1958;48(4):902-907.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only